# SDR SIMA20170804001

- Difficulty date: August 4, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 30,818 hours, 26,361 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: C1460094
- Part serial: 2759
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE ANTI-ICE FAILED IN FLIGHT.  REMOVED AND REPLACED THE ENGINE ANTI-ICE VALVE IAW AMM 30-21-01 AND R & R THE ENGINE ANTI-ICE PRESSURE TRANSDUCER IAW AMM-30-21-06.
